# SDR REXA2012112901720

- Difficulty date: November 29, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 18,539 hours, 15,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BESIDE PASSENGER DOOR IS FALLING OFF.  REMOVED AND REPLACED EMERGENCY FLOOD LIGHT IAW AMM 33-51-19.  OPS CHECK GOOD.  OK FOR SERVICE.
